A Bad Year
AnonymousMay 2, 2008 at 1:34 am
[B][FONT=Palatino Linotype]Well I’ve been away for awhile, as my life has been made purely miseable by Peripheral Neuropathy since Nov. 2007. I was so hoping this was going to be a better yr, I guess I was just wishful thinking. I have had days when it rained the pain has almost driven me up the wall, that & the fact that I’ve lost 7 relatives since Dec. 23rd. The last one was on April 16th, my cousin lost his battle with pancreatic cancer, & his brother also has cancer & isn’t expected to live much longer. [/FONT][/B]
[B][FONT=Palatino Linotype] I’ve had enough upset to last me for a lifetime, one of my uncle’s passed away on Mar. 30th he was in surgery & just didn’t make it through the surgery. My aunt is literally all to pieces as they were married 61 yrs, everytime I see her I try & comfort her I can relate to how she feels. Everytime I’ve lost one of my relatives, everything from the day I lost my soulmate Debbie comes back. I just get totally upset all over again. I miss her very badly, my days are still filled with loneliness from the big empty place it’s left in my heart. Like I said this has been a bad year for me.[/FONT][/B]
[B][FONT=Palatino Linotype]I am now with the help of the Dr who’s office I clean on Lyrica for the Neuropathy pain. I started the med a few days ago, & I’ve noticed I seem to stay tired alot maybe this is a side effect of the lyrica. I’m hoping soon the pain from this miserable condition will start to lessen, as tonight I’m having one heck of a time out of it my fingers as well as my hands are numb. My feet & toes are the same way, & I keep feeling a tingling in my fingers all the way back into my hands. I’m just in total misery at the moment, I’ve also had bad cramps in my fingers lately as well as getting them in my feet. Well I just wanted to convey this to everyone.[/FONT][/B]
AnonymousMay 2, 2008 at 6:28 am
I am so sorry to hear about your cousin and Uncle, this really has been a horrible year for you, especially with the amount of pain you are having. I don’t take Lyrica so I can’t comment on it causing your fatigue – I’d say it’s likely – but you’ve also gone through a great deal of grieving this year, more than your average person does in such a short period of time. That kind of constant stress is going to take a toll on your body making you more vulnerable to fatigue and pain. Depression also contributes to fatigue so you’ve got a few cards stacked against you in that hand. You’ve got a lot going on right now and I’m wondering if you would benefit from talking to someone, or medication, or both. Your emotional pain may be able to be relieved a little bit too, enough so that you can take a few breathers and rest up giving your nerves a chance to heal a bit more. I don’t know. I can’t imagine what you are going through. I lost my fiance when I was 25 and it was the most horrible thing I’ve ever been through – including this rediculous illness. My heart cries for you, I wish I could help relieve your pain, toss you a figurative life jacket or something. Please keep in touch.
May 2, 2008 at 10:24 am
I am so sorry that things just keep going down the wrong path for you. Keep the faith, it has to get better soon!!
Have you spoken to the doc about depression, perhaps it intensifies the pain? Cymbalta is supposed to be good for depression and pain.
I will pray that soon God will get you on a better path and help you to find happiness again. Best wishes.
AnonymousMay 3, 2008 at 5:03 pm
My heart goes out to you. You have had so many losses, and now more again, at a time when you are also in physical pain.
Remember, there really will be a time when these sad events don’t come so often for you, although I’m sure you almost find it hard to believe right now.
You are one of my heroes, and I don’t say that lightly. I have always admired you for your attitude, and especially because you were such a strong advocate and helpmate for your beloved Debbie. In spite of your own troubles, you always have a kind word for someone else in distress.
Be gentle with yourself, and try to stay strong. Please keep reaching out to us, whenever you need some support. I will pray that you continue to have the strength to weather the storms that have come your way.
AnonymousMay 3, 2008 at 10:02 pm
😉 [FONT=Palatino Linotype][SIZE=3] [B][I]I just want to say Thank You Everyone for your replies. It makes me feel better about everything, it’s just been a very trying year for me. I just try & cope with all the losses & this nuisance neuropathy pain the best way I can.[/I][/B][/SIZE][/FONT]
AnonymousMay 6, 2008 at 12:14 am
[FONT=Book Antiqua][SIZE=3][COLOR=#000080]I am always so glad to see when you have posted. I am just glad to know that you feel safe enough to keep sharing with us. What you have endured in this past year alone would render anyone imobile. I know you have said in the past that your financial situation is tight which makes getting medical help difficult, but I encourage you to keep asking until you get answers. I know you are used to being the care taker of others, and now it’s time to do for yourself what you have done so well for others. Advocate and look into getting whatever help you need. I agree with Dawn and Julie, that depression is insideous and can cause a vast amount of unseen damage to a body. Please look into a support group for loss and pain management help. You deserve it! I wish I could do it for you, but I know you can do it. Stay in touch and let us know how youre doing. [/COLOR][/SIZE][/FONT]
AnonymousMay 6, 2008 at 1:09 am
[FONT=Georgia][SIZE=3]Thanks for the responses I’m not that depressed as I am being driven up the wall by this Neuropathy pain. It’s just making me one miserable person, I have these numbed out fingers that have a tingling sensation & my toes are numbed out back into my feet & what I’m having with that is a stinging pain that feels something like when your hand falls asleep. That one is really irritating, as for anti d’s I will not take these any more. [/SIZE][/FONT]
[FONT=Georgia][SIZE=3]Every time I’ve been on them, they have done nothing but cause me to have very bad dreams. 29 yrs ago I had a nervous breakdown & the anti depressant I was on gave me horrible dreams. That has happened with every last one, since then so I think I’ll just steer clear of them. I don’t need those bad dreams, what I’m hoping for is the Lyrica to start releaving the pain from this neuropathy. Here’s a little something I found out about Cymbalta from more than one person. [/SIZE][/FONT]
[FONT=Georgia][SIZE=3]My sons ex girlfriend was on it & she got so mean & she had bad mood swings, that he broke up with her. I’ve talked to some other people that said the same thing, one lady I talked to said she got so depressed while on it. She almost committed suicide & she spent a little while in the hospital. It works on different people, different ways, the one thing I’ve noticed about the Lyrica. I seem to be getting tired alot, anyway Thanks for Caring Everyone ![/SIZE][/FONT]
You must be logged in to reply to this topic.